| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump screen went blank and got power loss alarm.Customer stated they put battery but there were icon with dot appears.Customer were able to clear the alarm but did not receive request to rewind insulin pump.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days.Device received with all operating currents within specification and passed a21 error test and displacement test.No unexpected blank display anomalies noted.No unexpected battery power loss anomalies noted.(b)(4).